I have been on phentermine for 7 days now and have experienced stomach cramps, mild nausea, and excessive belching. Has anyone else had this experience?
5 Aug 2010
Diarrhea & constipation have been reported with Phentermine, which could cause stomach cramps, chest pain, signs of fatigue or weakness have also the side effects of Phentermine.
Would recommend to speak to you doc/pharmacist who prescribed the med., hope the info helps? Be well & safe!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
also recently started loud stomach gurgling, unable to eat without nausea or vomiting and excessive bowl movements
2 answers • 10 Jan 2011
Well life cant get much worse, after two weeks in hospital, every week for the last 11 weeks at the gp, and really getting fed up with being a guinea ...
5 answers • 14 Sep 2011
... cant hardly eat nothing without getting bloated and belching a lot has anyone had theses problems
2 answers • 28 Nov 2012
Mytab Gas - I have a build up of gas, I am having trouble passing gas... it feels like it won't pass
... and causes extreme pain in my stomach... im not constipated, i just have been vomiting... I've never felt so much pain
3 answers • 23 Mar 2013
What are the possible dside effects my Daughter is 15 years old and the change in medicatin started Friday and Sunday she had upset stomach when she ...
1 answer • 28 May 2013